CSN Login
Members Online: 11

You are here

pneumonia making Al very weak

mumphy's picture
mumphy
Posts: 486
Joined: Jun 2009

Hi all,

Al is on this antibiotic called Avelox, it is one strong antibiotic. It is making him weak
and moody. He knows that he is supposed to be resting and drinking lots of fluids. He keeps arguing with me that He is going to stop this medication if its going to keep making him feel like this.

I'm so confused he never said these things when on chemo, I wonder how this antibiotic could make him feel worse then chemo? I know that his body is fighting the pneumonia and
that he feels like crap. I'm just afraid that he is going to give up. I know that this is a major set back. I just can't and let him give up. He has me so upset right now that
I can't even think straight.

Thanks for listening,

Kathy

poopsiegal
Posts: 25
Joined: Jul 2009

i hope al is doing better now its been a few days since your last post so we just have to keep holding u both up n prayer because honesltly thats all we have u just try to stay strong and tell al he has too many ppl depending on him he has came this far and he cant thow in the towel now.

kitten0385's picture
kitten0385
Posts: 278
Joined: Apr 2009

Kathy,

Keep your chin up!! He's going through a rough time right now, and I'm sure he's not meaning to take it out on you, but you're the one closest to him. I guess that's the way it goes, when I feel like crap it gets taken out on my husband I am sure. I hope he is starting to feel better, and we are always here to listen, so vent any time. Keep up a positive attitude with him and he'll come around. :0) My thoughts are with you!! Check in soon!

Cathy

Anonymous user (not verified)

This comment has been removed by the Moderator

Subscribe to Comments for "pneumonia making Al very weak"